MAUDE Adverse Event Report: ZIMVIE US CORP LLC OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 6/5 X 8.5MM; DENTAL IMPLANT

ZIMVIE US CORP LLC OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 6/5 X 8.5MM; DENTAL IMPLANT
Catalog Number XIITP6585
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient returned regarding severe bone loss around the implant at tooth site #31.The dentist was not comfortable restoring the implant with such bone loss.The implant was removed and another implant was placed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 6/5 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25476691
Report Number0001038806-2026-03148
Device Sequence Number13052666
Product Code DZE
UDI-Device Identifier00844868022244
UDI-Public(01)00844868022244(17)280620(10)2023060415
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberXIITP6585
Device Lot Number2023060415
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient EthnicityNon Hispanic